TCT-219 Influence Of Anemia On Physician-Recommended DAPT Discontinuation After Percutaneous Coronary Intervention.


Faggioni, M; Chandrasekhar, J; Baber, U; Vogel, B; Moliterno, D; Henry, T; Steg, PG; Colombo, A; Gibson, C; Pocock, S; Witzenbichler, B; Chieffo, A; Cohen, D; Weisz, G; Kini, A; Dangas, G; Krucoff, M; Mehran, R; (2016) TCT-219 Influence Of Anemia On Physician-Recommended DAPT Discontinuation After Percutaneous Coronary Intervention. Elsevier.

Full text not available from this repository.
Item Type: Other
Faculty and Department: Faculty of Epidemiology and Population Health > Dept of Medical Statistics
PubMed ID: 27970393
Web of Science ID: 397332900216
URI: http://researchonline.lshtm.ac.uk/id/eprint/3224674

Statistics


Download activity - last 12 months
Downloads since deposit
0Downloads
25Hits
Accesses by country - last 12 months
Accesses by referrer - last 12 months
Impact and interest
Additional statistics for this record are available via IRStats2

Actions (login required)

Edit Item Edit Item